# SDR R61A201401130095

- Difficulty date: January 13, 2014
- Submitted: January 15, 2014
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000013
- Aircraft time: 24,932 hours, 18,685 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 17006390401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CONNECTOR TO LOWER RED BEACON CORRODED.  FULL LENGTH OF WIRE HARNESS STEEL BRAIDING CORRODED.  R & R LOWER RED BEACON WIRE HARNESS IAW SWPM 20-51-00.
